MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  APEX HOLE ELIM TPD HEX DRIVER; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910  APEX HOLE ELIM TPD HEX DRIVER; HIP INSTRUMENT/TRIAL
Catalog Number 234601000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when attempting to insert 6.5 mm pinnacle bone screw with straight hex head screwdriver, the surgeon stated that hex was stripped and would not turn screw.
 
Additional Manufacturer Narrative
There is no new information to report at this time.Per fda request, this follow-up is being submitted to fill the gap in follow-up.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APEX HOLE ELIM TPD HEX DRIVER
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46581
5743725905
MDR Report Key6894778
Report Number1818910-2017-25431
Device Sequence Number10939171
Product Code HXX
UDI-Device Identifier10603295119715
UDI-Public10603295119715
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234601000
Device Lot NumberAG0797C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/1997
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown